# SDR DHL2005782544

- Difficulty date: March 15, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 59,330 hours, 33,035 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN WEBBING OF RIB LOCATED INSIDE THE BOTTOM END OF THE VERTICAL FIN BS 1303 (MARKED IN RED).  JFEC INSPECTED WEB CRACK TERMINATED AT 1ST FASTENER HOLE IAW B727 NDT MAN PT 6 51-00-00 IIS 23, FABRICATED NEW DOUBLER REPAIR MATERIAL USED 7050 T6 .050 PO NR 9001417 DIM 5 1/2" BY 3 3/8" IAW B727 SRM 55-30-2/IS 2 AND 51-40-2.  TREATED AND PRIMED WEB REPAIR IAW B727 SRM 51-10-2.  INSTALLED DOUBLER REPAIR IAW B272 SRM 51-40-2.
